# SDR RAIA00612002

- Difficulty date: December 2, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 17,723 hours, 17,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSB1
- Part serial: 13523
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3521 - RIC - SEVERAL EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT POWER SUPPLY IAW MM PROCEDURES.
